Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 626489, 22 pages
http://dx.doi.org/10.1155/2009/626489
Research Article

On Rational Approximations to Euler's Constant 𝛾 and to 𝛾 + l o g ( 𝑎 / 𝑏 )

Fachhochschule für die Wirtschaft Hannover, Freundallee 15, 30173 Hannover, Germany

Received 4 December 2008; Accepted 13 April 2009

Academic Editor: Stéphane Louboutin

Copyright © 2009 Carsten Elsner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carsten Elsner, “On Rational Approximations to Euler's Constant and to ,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 626489, 22 pages, 2009. https://doi.org/10.1155/2009/626489.